Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 35, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 28, 2017, 4:59 AM EDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2017, 4:59 AM EDT (08:59 UTC)
- Expired
- Oct 30, 2017, 4:03 AM EDT
- In force
- 47 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
964 WHUS72 KMFL 280859 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 459 AM EDT SAT OCT 28 2017 TROPICAL STORM WARNINGS EXPANDED TO INCLUDE ALL OF ATLANTIC WATERS AND BISCAYNE BAY. AMZ630-650-651-670-281700- /O.CAN.KMFL.SC.Y.0034.000000T0000Z-171029T1200Z/ /O.EXA.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 459 AM EDT SAT OCT 28 2017 ...TROPICAL STORM WARNING IN EFFECT... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A TROPICAL STORM WARNING, WHICH IS IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 39 TO 73 MPH ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ AMZ671-281700- /O.CON.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/ WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 459 AM EDT SAT OCT 28 2017 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 39 TO 73 MPH ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ656-657-676-281700- /O.NEW.KMFL.SC.Y.0035.171028T0859Z-171029T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 459 AM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY. * WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
7 follow-up statements
188 WHUS72 KMFL 282128 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 528 PM EDT SAT OCT 28 2017 TROPICAL STORM WARNINGS EXPANDED TO INCLUDE ALL OF ATLANTIC WATERS AND BISCAYNE BAY. AMZ630-650-651-670-671-290530- /O.CON.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 528 PM EDT SAT OCT 28 2017 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 65 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 39 TO 73 MPH ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ656-657-676-290530- /O.CON.KMFL.SC.Y.0035.000000T0000Z-171029T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 528 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 50 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
618 WHUS72 KMFL 290310 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1110 PM EDT SAT OCT 28 2017 AMZ630-650-651-670-671-291200- /O.CON.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1110 PM EDT SAT OCT 28 2017 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 55 KT. SEAS 7 TO 10 FEET IN THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 39 TO 73 MPH ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ AMZ610-291200- /O.EXA.KMFL.SC.Y.0035.000000T0000Z-171029T1200Z/ LAKE OKEECHOBEE- 1110 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY. * WINDS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-291200- /O.CON.KMFL.SC.Y.0035.000000T0000Z-171029T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1110 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
585 WHUS72 KMFL 290904 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 504 AM EDT SUN OCT 29 2017 AMZ630-291715- /O.CAN.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/ /O.EXB.KMFL.SC.Y.0035.000000T0000Z-171030T0000Z/ BISCAYNE BAY- 504 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-291715- /O.CON.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/ /O.EXB.KMFL.SC.Y.0035.171029T1200Z-171030T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 504 AM EDT SUN OCT 29 2017 ...TROPICAL STORM WARNING REMAINS IN EFFECT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-GMZ656-657-291715- /O.EXT.KMFL.SC.Y.0035.000000T0000Z-171030T0000Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 504 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-291715- /O.EXT.KMFL.SC.Y.0035.000000T0000Z-171030T0300Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 504 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
209 WHUS72 KMFL 291202 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 802 AM EDT SUN OCT 29 2017 ...TROPICAL STORM WARNINGS HAVE EXPIRED FOR THE ATLANTIC WATERS... .TROPICAL STORM PHILIPPE HAS MOVED INTO THE NORTHWESTERN BAHAMAS, AND TROPICAL STORM FORCE WINDS HAVE MOVED EAST OF THE LOCAL WATERS. THEREFORE, THE TROPICAL STORM WARNING HAS EXPIRED FOR THE ATLANTIC COASTAL WATERS OF SOUTHEAST FLORIDA. AMZ650-651-670-671-300000- /O.CAN.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/ /O.CON.KMFL.SC.Y.0035.000000T0000Z-171030T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 802 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE TROPICAL STORM WARNING. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET, SUBSIDING TO 4 TO 6 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-300000- /O.CON.KMFL.SC.Y.0035.000000T0000Z-171030T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 802 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. GULF SEAS 7 TO 10 FEET, SUBSIDING TO 4 TO 6 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-300000- /O.CON.KMFL.SC.Y.0035.000000T0000Z-171030T0300Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 802 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 8 TO 11 FEET, SUBSIDING TO 4 TO 6 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
445 WHUS72 KMFL 292352 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 752 PM EDT SUN OCT 29 2017 AMZ610-630-GMZ656-657-300100- /O.EXP.KMFL.SC.Y.0035.000000T0000Z-171030T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 752 PM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... WINDS WILL CONTINUE TO DECREASE BELOW ADVISORY LEVELS THROUGH LATE THIS EVENING. THUS, THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ AMZ650-651-670-671-GMZ676-300300- /O.CON.KMFL.SC.Y.0035.000000T0000Z-171030T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 752 PM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
322 WHUS72 KMFL 300249 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1049 PM EDT SUN OCT 29 2017 SMALL CRAFT ADVISORY EXTENDED FOR ATLANTIC AND OFFSHORE GULF WATERS THROUGH TONIGHT. AMZ650-651-670-671-GMZ676-300900- /O.EXT.KMFL.SC.Y.0035.000000T0000Z-171030T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1049 PM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
799 WHUS72 KMFL 300803 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 403 AM EDT MON OCT 30 2017 AMZ650-651-670-671-GMZ676-300915- /O.CAN.KMFL.SC.Y.0035.000000T0000Z-171030T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 403 AM EDT MON OCT 30 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SEAS IN THE ATLANTIC AND OFFSHORE GULF WATERS OF SOUTH FLORIDA HAS FALLEN BELOW 7 FEET EARLY THIS MORNING. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC AND OFFSHORE GULF WATERS OF SOUTH FLORIDA. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 4:57 AM EDT, 2 minutes earlier.
Area forecast discussion, Oct 28, 4:57 AM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Miami FL 457 AM EDT Sat Oct 28 2017 ...All EYES ARE ON POTENTIAL TROPICAL CYCLONE 18 FOR TODAY INTO TONIGHT... .DISCUSSION... A Potential Tropical Cyclone 18 over the Western Caribbean Sea is forecast by the NHC to move north to northeast today crossing western Cuba and moving through the southeastern Atlantic waters of South Florida tonight. The Potential Tropical Cyclone 18 should then move quickly northeast through the Western Atlantic waters on Sunday, as a cold front moves southeast down the Florida Peninsula and through South Florida. Even if the cyclone does not develop today, deep tropical moisture will work into South Florida through today leading to wet conditions by this afternoon and remaining over the area tonight, before quickly drying out on Sunday from north to south as a cold front moves through the area. Therefore, pops will be in the 80 to 100 percent range today into this evening, before decreasing quickly late tonight into Sunday morning over South Florida. Some of the storms could be strong this afternoon into early tonight, due to a low level jet working into the area around the Potential Tropical Cyclone 18. The primary threats from the strong storms will be lightning strikes, gusty winds, and heavy rainfall. A tornado or two is also possible over South Florida this afternoon into this evening. The PWAT values will be increasing quickly over South Florida today and should get up to 2.2 to 2.4 inches by late this afternoon into this evening. The PWAT values will then quickly decrease late tonight into Sunday morning and be down to around 1 inch by Sunday afternoon. This will lead to heavy rainfall late this afternoon into this evening with the possible 2 to 4 inches with isolated 6 inches over South Florida. At this time, it looks like a Flood Watch will not be needed for South Florida due to the fast moving Potential Cyclone. However, if the Potential Tropical Cyclone slows down, then a Flood Watch may be needed later today for South Florida. .EXTENDED FORECAST... High pressure will build into South Florida from the west by early to middle of next week. This will keep the dry and cooler air in place over South Florida, as the winds swing from a northerly direction early this week to a more northeast direction by middle of next week. The weather will remain mostly dry for the early to middle of next week over South Florida with the coolest temperatures for early next week. Highs will only get up into the 70s early next week before warming up into the 80s for the middle of the week. Lows are forecast to cool down into the mid to upper 40s north of Alligator Ally and down into the 50s south of Alligator Alley Monday morning. However, the wind chill readings will be able to get down into the lower to mid 40s north of Alligator Alley and to around 50 south of Alligator Alley Monday morning. The low will then warm up into the 60s over most of South Florida by middle of the week, except around 60 west of Lake Okeechobee. && .MARINE... Marine conditions will deterioate very quickly today over the Atlantic and Biscayne Bay waters, and should be in tropical storm conditions by this afternoon into tonight. Therefore, a Tropical Storm warning has been issued for the Atlantic and Biscayne Bay waters. The Gulf waters are also under a SCA for the winds through at least tonight. && .FIRE WEATHER... The relative humidity will remain well above the critical value today due to the deep tropical moisture working into South Florida from the south. However, the relative humidity will then be on a decrease on Sunday getting into the upper 40s to lower 50s before decreasing down into the lower to mid 30s on Monday. At this time will not be issuing any Red Flag watches or warnings for South Florida for Monday, but will continue to monitor the latest runs to see if this trend continues for Monday. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 79 73 80 49 / 100 100 20 0 Fort Lauderdale 79 75 81 53 / 100 100 20 0 Miami 80 75 82 54 / 100 100 20 0 Naples 81 71 76 52 / 90 90 20 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...Tropical Storm Warning for AMZ630-650-651-670-671. GM...Small Craft Advisory until 8 AM EDT Sunday for GMZ656-657-676. && DISCUSSION...54/BNB MARINE...54/BNB FIRE WEATHER...54/BNB
Hazardous weather outlook, Oct 28, 12:43 AM EDT, 4 hours 16 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 1243 AM EDT Sat Oct 28 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 281645- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1243 AM EDT Sat Oct 28 2017 ...TROPICAL STORM WARNING ISSUED FOR OFFSHORE MIAMI-DADE WATERS... ...HEAVY RAINS AND STORMS POSSIBLE ACROSS SOUTH FLORIDA SATURDAY... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip Currents: There is a moderate risk of rip currents for the Atlantic beaches. No other hazardous weather is expected during the overnight hours. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Potential Tropical Cyclone 18 over the Northwestern Caribbean is expected to strengthen into a tropical storm as it moves to the north, then northeast across western Cuba later today. Rain from this system is expected to overspread South Florida starting later this morning, and continue through early Sunday as the system is forecast to quickly move through the Florida Straits and into the Northwestern Bahamas Saturday night and early Sunday. Scattered thunderstorms will be possible over all of South Florida today, with the potential for some of the thunderstorms to become strong to severe. The primary hazards from the storms will be lightning and gusty winds. Minor flooding will be possible with the heaviest rainfall, especially in low lying and poorly draining areas. Isolated tornadoes can not be ruled out later this afternoon and overnight. Marine conditions will quickly deteriorate later today, especially over the Atlantic waters. Another cold frontal passage will bring hazardous conditions in both the Atlantic and Gulf waters of South Florida Sunday into Monday. The risk of rip currents will continue to increase this weekend over the Atlantic and Gulf waters of South Florida. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but could be needed later today. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 12:29 AM EDT | Small Craft Advisory | MFL | 5 hr | |
| Oct 28, 12:29 AM EDT | Tropical Storm Warning | MFL | 32 hr | |
| Oct 28, 10:18 AM EDT | Flood Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 19 hr |
| Oct 28, 11:17 AM EDT | Tropical Storm Watch | MFL | Miami-Dade | 18 hr |
| Oct 28, 11:40 AM EDT | Rip Current Statement | MFL | Broward, Palm Beach | 17 hr |
| Oct 28, 1:18 PM EDT | Tornado Warning | MFL | Miami-Dade | 27 min |
| Oct 28, 2:24 PM EDT | Special Marine Warning | MFL | 36 min | |
| Oct 28, 4:32 PM EDT | Special Marine Warning | MFL | 43 min | |
| Oct 28, 5:39 PM EDT | Tornado Warning | MFL | Palm Beach | 21 min |
| Oct 28, 6:10 PM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Oct 28, 6:14 PM EDT | Special Marine Warning | MFL | 31 min | |
| Oct 28, 6:26 PM EDT | Tornado Warning | MFL | Palm Beach | 22 min |
| Oct 28, 6:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Oct 28, 7:04 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Oct 28, 7:14 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Oct 28, 7:27 PM EDT | Special Marine Warning | MFL | 33 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.